Abelian varieties associated to certain K3 surfaces
Compositio Mathematica, Volume 68 (1988) no. 1, p. 11-22
@article{CM_1988__68_1_11_0,
     author = {Paranjape, Kapil},
     title = {Abelian varieties associated to certain K3 surfaces},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {68},
     number = {1},
     year = {1988},
     pages = {11-22},
     zbl = {0715.14037},
     mrnumber = {962501},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__68_1_11_0}
}
Paranjape, Kapil. Abelian varieties associated to certain K3 surfaces. Compositio Mathematica, Volume 68 (1988) no. 1, pp. 11-22. http://www.numdam.org/item/CM_1988__68_1_11_0/

[D] P. Deligne: La conjecture de Weil pour les surfaces K3 Invent. Math. 15 (1972) 206-226. | MR 296076 | Zbl 0219.14022

[G-H] P. Griffiths and J. Harris: Principles of Algebraic Geometry. John Wiley & Sons (1978). | MR 507725 | Zbl 0408.14001

[G-S] R. Gurjar and A.R. Shastri: Covering spaces of an elliptic surface. Comp. Math. 54 (1985) 95-104. | Numdam | MR 782388 | Zbl 0583.14013

[H-M] J. Harris and D. Mumford: On the Kodaira dimension of the moduli space of curves. Invent. Math. 67 (1982) 23-86. | MR 664324 | Zbl 0506.14016

[K] K. Kodaira: On compact analytic surfaces. Ann. Math. 77 (1973) 563-636. | Zbl 0118.15802

[K-S] M. Kuga and I. Satake: Abelian varieties attached to polarized K3 surfaces. Math. Ann. 169 (1967) 239-242. | MR 210717 | Zbl 0221.14019

[L] W. Landherr: Aquiv. Hermitischen Formen ├╝ber algebraischen Zahlkorper. Abh. Math. Sem. Hamburg Univ. 11 (1936) 245-248. | JFM 62.0170.01 | Zbl 0013.38901

[M] D. Morrison: The Kuga-Satake variety of an Abelian surface. J. Algebra 92 (1985) 454-476. | MR 778462 | Zbl 0559.14031

[MN] Mangala Nori:On the lattice of transcendental cycles. Math. Zeit. 193 (1986) 105-112. | MR 852913 | Zbl 0619.14007

[S] C. Schoen: Hodge cycles on self products on a variety with an automorphism. Comp. Math. 65 (1988) 3-32. | Numdam | MR 930145 | Zbl 0663.14006